Posted 12 June 2014 - 12:20 AM
I am writing to share my experience with accutane and to see if you guys are experiencing the same. Let me start by saying that prior to using accutane, i didn't have severe acne, more like recurring underskin pimple that were very painful and unesthetic.
I've been on accutane for 4 months now. My first 3 months' dose was 40mg/day. I didn't experience severe dryness of the skin nor the lips. It was dryer than usual for sure, but not to the point where it was peeling off as i've read on so many forums. After two months, my skin was clear, i had absolutely no breakouts and even my scarring seemed to dissapear. I was (and still is) cleaning my face day and night with a simple unscented dove soap bar + moisturizing with Clinique Dramatically Different gel + using sunscreen every day (Clinique City Block sunscreen FPS 40). I felt really greAt and had never seen my face this clear!
But (of course there's a but), came my period in April and all hell broke loose!
I started having bad underskin pimples mostly around my jawline and cheeks and since, they won't leave me!! I started taking 60mg/day around 2 weeks ago and thought that the change in dosage would make my skin clear again, but it doesnt seem to do anything!!
Has it done that to any of you? I'm starting to feel very desperate!
P.S. For people looking for the best moisturizers and lip balms, here are my suggestions :
-First Aid Beauty Ultra Repair Cream (sold at Sephora)
-Clinique Dramatically Different Gel (Sephora)
-Jack Black lip balm FPS 25 (Sephora)
-Nuxe Rêve de Miel Lip Moisturizing stick
-Avène cold cream lip balm
-Caudalie lip balm
If any ladies want advice on makeup that offers good coverage, don't hesitate to ask!!
Good luck to everyone:))
Posted 13 June 2014 - 08:55 AM
I started accutane (Amnesteen) six weeks ago. I am 140 lbs and I started on 40mg/day. Thankfully I did not have the IB that everyone was talking about. Probably around the 3rd week I noticed my skin wasn't oily which was crazy because I have extremely oily skin, and my pores started to shrink. I'm currently on my 2nd month and I am at 60 mg/day now. Obviously I have extremely chapped lips which isn't too bad just use aquaphor for that. I have 2 zits but nothing that is painful, and then I also have a lot of little white heads that are coming to the surface especially on my nose. I've also noticed that I have been more fatigued but this could be due to my exercise and period as well. I was a bit nervous when my doctor increased my dosage but nothing really happened to my face. If my blood work comes back normal I will be increased to 80 mg/day next month. I also did not have a severe acne just reoccurring acne that has left a lot of hyper pigmentation over the course of six years. But I am noticing that my scarring is starting to fade a bit. I was even thinking about switching to a cream that moisturizes my skin but also fades my scarring. I will talk to my derm about that next month because I would love to work on my acne as well as my scarring at the same time. Anyways keep me posted!!
Posted 13 June 2014 - 09:00 AM
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users